# SDR VNAA2017092199910

- Difficulty date: September 18, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 32,778 hours, 32,793 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3200441
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER FRAME AT BS 333 IS CRACKED AT THE STANDOFF.   REMOVED & REPLACED THE UPPER DOOR FRAME,
